# SDR SIMA200128102

- Difficulty date: October 8, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON CORROSION REPAIR ITEM CARD NR 27528.  PAX DOOR AFT SILL HAS CORROSION.  REMOVED AND INSTALLED SERVICE PAX DOOR AFT SILL IAW EMB 145 SRM 51-40-02.  (M)
